MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 FAST FLOW TRAUMA FLUID WARMING ADMIN SET; DEVICE, WARMING, BLOOD AND PLASMA

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 FAST FLOW TRAUMA FLUID WARMING ADMIN SET; DEVICE, WARMING, BLOOD AND PLASMA
Catalog Number D-100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D9: date returned to mfg.: 6/17/2024.One (1) sample was returned for evaluation without its original packaging in decontaminated condition.Per visual inspection, no damage or other defects were detected on the sample.Per functional testing, the sample was assembled in the level 1 system equipment to introduce distillated water and verify the correct functionality of the sample.The distilled water flowed correctly through the sample, no liquid leakage or other damage was detected.The reported complaint was not confirmed/duplicated.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.
 
Additional Manufacturer Narrative
H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.D4.The reported lot# 4389005 was not found for the reported catalog # d-100.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the tubing leaked from the actual transfuser.It leaked from the bottom end of the heat exchanger (the end near the gas vent/filter assembly) that pushed into block #1 on the rapid transfuser device.There was no patient involvement and no patient harm/adverse event reported.

Brand Name
LEVEL 1 FAST FLOW TRAUMA FLUID WARMING ADMIN SET
Common Device Name
DEVICE, WARMING, BLOOD AND PLASMA
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key19313024
Report Number9617604-2024-00434
Device Sequence Number6911707
Product Code KZL
UDI-Device Identifier40695085410004
UDI-Public(01)40695085410004(17)270508(10)4389005
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD-100
Device Lot Number4389005
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer06/23/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date07/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown